Jump to content

Anyone Use Monistat And Get A Migraine?


LindaJoy
 Share

Recommended Posts

Just used Monistat for the yeast infection I got while using steroids (which I had no idea could cause!), and developed a major migraine afterwards. I looked up the active ingredient in my medication book and found that headaches are a rare side effect. I called the Monistat company (I'm concerned because the last major migraine I had was four years ago, with the use of Florinef when I developed water intoxication), and the nurse said she's never heard of this.

Weird, I know. Just wondering.

Lindajoy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...